46340

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks

ISBN/ISSN: 

Print ISSN 0005-1179

DOI: 

https://doi.org/10.1134/S000511791708001X

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 78, Issue 8

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing

Год издания: 

2017

Страницы: 

1361-1403
Аннотация
We give a brief survey of literature devoted to studying queueing systems with Markovian and batch Markovian arrival processes and their application to modeling telecommunication networks.

Библиографическая ссылка: 

Вишневский В.М., Дудин А.Н. Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks // Automation and Remote Control. 2017. Volume 78, Issue 8. С. 1361-1403.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: